Alert archive / Texas / Red Flag Warnings in 2006

Red Flag Warning 27, NWS Austin/San Antonio, TX

April 6, 200630 counties in Texas

NWS Austin/San Antonio, TX issued this red flag warning at Apr 6, 2006, 3:41 PM CDT for 30 counties in Texas. It took effect at Apr 7, 2006, 6:58 AM CDT. It was in force for 32 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 6, 2006, 3:41 PM CDT (20:41 UTC)
In effect from
Apr 7, 2006, 6:58 AM CDT
Expired
Apr 8, 2006, 3:20 PM CDT
In force
32 hr
Issued by
NWS Austin/San Antonio, TX
All 30 counties

Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Edwards County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX

The radar

The Austin/San Antonio radar (KEWX), 73 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 8.7 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2006-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1141 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2006-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1141 J/kg
Mixed-layer CIN
-462 J/kg
Mixed-layer LCL
828 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KEWX 062041
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
341 PM CDT THU APR 6 2006

...FIRE WEATHER WATCH HAS BEEN CANCELLED FOR EASTERN PORTIONS
OF SOUTH CENTRAL TEXAS...

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT TODAY 
FOR PORTIONS OF THE HILL COUNTRY AND RIO GRANDE VALLEY DUE
TO LOW RELATIVE HUMIDITIES AND GUSTY WINDS...

...RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM TO 7 PM CDT 
FRIDAY FOR MOST OF SOUTH CENTRAL TEXAS DUE TO VERY LOW RELATIVE
HUMIDITIES AND BREEZY WINDS...

.A DRYLINE IS PUSHING SOUTHEAST INTO SOUTH CENTRAL TEXAS...
WITH LOW RELATIVE HUMIDITIES AND GUSTY WINDS BEHIND IT. WINDS
WILL DECREASE THIS EVENING...BUT THIS DRY AIR IS FORECAST TO 
PUSH EAST ACROSS ALL OF SOUTH CENTRAL TEXAS ON FRIDAY. VERY LOW 
RELATIVE HUMIDITIES AND BREEZY WINDS CAN BE EXPECTED ACROSS
THE WESTERN HALF BY 10 AM AND THEN ACROSS THE EASTERN HALF AROUND
12 NOON. 

TXZ193-194-208-209-225-062145-
/O.CAN.KEWX.FW.A.0020.060407T1500Z-060408T0000Z/
BASTROP-LEE-CALDWELL-FAYETTE-LAVACA-
341 PM CDT THU APR 6 2006

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS CANCELLED
THE FIRE WEATHER WATCH. A RED FLAG WARNING IS NOT NEEDED DUE TO 
GREEN-UP IN THESE COUNTIES.

$$

TXZ171-183>188-202-203-217-070000-
/O.UPG.KEWX.FW.A.0020.060407T1500Z-060408T0000Z/
/O.NEW.KEWX.FW.W.0027.060407T1500Z-060408T0000Z/
/O.CON.KEWX.FW.W.0026.000000T0000Z-060407T0000Z/
LLANO-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KINNEY-UVALDE-
MAVERICK-
341 PM CDT THU APR 6 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING DUE TO LOW RELATIVE HUMIDITIES AND GUSTY WINDS...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY DUE 
TO VERY LOW RELATIVE HUMIDITIES AND BREEZY WINDS...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CDT
FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG
WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$

TXZ172-173-189>192-204>207-218>224-228-070015-
/O.UPG.KEWX.FW.A.0020.060407T1500Z-060408T0000Z/
/O.NEW.KEWX.FW.W.0027.060407T1500Z-060408T0000Z/
BURNET-WILLIAMSON-KENDALL-BLANCO-HAYS-TRAVIS-MEDINA-BEXAR-COMAL-
GUADALUPE-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-
DIMMIT-
341 PM CDT THU APR 6 2006

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY DUE
TO VERY LOW RELATIVE HUMIDITIES AND BREEZY WINDS...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CDT
FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$
7 follow-up statements
000 
WWUS84 KEWX 070009
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
709 PM CDT THU APR 6 2006

...RED FLAG WARNING HAS BEEN EXTENDED UNTIL 10 PM CDT THIS EVENING FOR
PORTIONS OF THE HILL COUNTRY AND RIO GRANDE VALLEY DUE TO LOW RELATIVE
HUMIDITIES AND GUSTY NORTHWEST WINDS OF 15 TO 25 MPH...

...RED FLAG WARNING IS IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY FOR
MOST OF SOUTH CENTRAL TEXAS DUE TO VERY LOW RELATIVE HUMIDITIES
AND BREEZY WINDS...

.A DRYLINE IS PUSHING SOUTHEAST INTO SOUTH CENTRAL TEXAS... WITH
LOW RELATIVE HUMIDITIES AND GUSTY WINDS BEHIND IT. WINDS WILL
SLOWLY DECREASE LATER THIS EVENING...BUT THIS DRY AIR IS FORECAST
TO PUSH EAST ACROSS ALL OF SOUTH CENTRAL TEXAS ON FRIDAY. VERY LOW
RELATIVE HUMIDITIES AND BREEZY WINDS CAN BE EXPECTED ACROSS THE
WESTERN HALF BY 10 AM AND THEN ACROSS THE EASTERN HALF AROUND 12
NOON.

TXZ171-183>188-202-203-217-070300-
/O.EXP.KEWX.FW.W.0026.000000T0000Z-060407T0000Z/
/O.NEW.KEWX.FW.W.0028.060407T0009Z-060407T0300Z/
/O.CON.KEWX.FW.W.0027.060407T1500Z-060408T0000Z/
LLANO-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KINNEY-UVALDE-
MAVERICK-
709 PM CDT THU APR 6 2006

...RED FLAG WARNING HAS EXPIRED...
...RED FLAG WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS EXTENDED
THE RED FLAG WARNING AND IS NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM
CDT FRIDAY.

THE VERY DRY GUSTY NORTHWEST WINDS OF 15 TO 25 MPH WILL PERSIST
LONGER AND THEREFORE THE RED FLAG WARNING HAS BEEN EXTENDED UNTIL
10 PM THIS EVENING. HUMIDITIES IN THE 15 TO 20 PERCENT RANGE WILL
SLOWLY RISE AFTER SUNSET

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$

TXZ172-173-189>192-204>207-218>224-228-070815-
/O.CON.KEWX.FW.W.0027.060407T1500Z-060408T0000Z/
BURNET-WILLIAMSON-KENDALL-BLANCO-HAYS-TRAVIS-MEDINA-BEXAR-COMAL-
GUADALUPE-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-
DIMMIT-
709 PM CDT THU APR 6 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT
FRIDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT
FRIDAY AS DRY NORTHWEST WINDS INCREASE AND HUMIDITIES AGAIN LOWER
BELOW 25 PERCENT ACROSS MUCH OF SOUTH CENTRAL TEXAS THE HILL
COUNTRY ON FRIDAY.  

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$
000 
WWUS84 KEWX 070321
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1021 PM CDT THU APR 6 2006

...RED FLAG WARNING IS IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY
FOR MOST OF SOUTH CENTRAL TEXAS DUE TO VERY LOW RELATIVE
HUMIDITIES AND BREEZY WINDS...

.A DRYLINE WAS PUSHING SOUTHEAST INTO SOUTH CENTRAL TEXAS...WITH
LOW RELATIVE HUMIDITIES BEHIND IT. WINDS HAVE DECREASED...BUT THIS
DRY AIR IS FORECAST TO PUSH EAST ACROSS ALL OF SOUTH CENTRAL TEXAS
ON FRIDAY. VERY LOW RELATIVE HUMIDITIES AND BREEZY WINDS CAN BE
EXPECTED ACROSS THE WESTERN HALF BY 10 AM AND THEN ACROSS THE
EASTERN HALF AROUND 12 NOON.

TXZ171-183>188-202-203-217-071130-
/O.EXP.KEWX.FW.W.0028.000000T0000Z-060407T0300Z/
/O.CON.KEWX.FW.W.0027.060407T1500Z-060408T0000Z/
LLANO-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-KINNEY-UVALDE-
MAVERICK-
1021 PM CDT THU APR 6 2006

...RED FLAG WARNING HAS EXPIRED...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT
FRIDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT
FRIDAY AS THE DRY WEST AND NORTHWEST WINDS WILL INCREASE AND
HUMIDITIES DROP RAPIDLY BY LATE FRIDAY MORNING AND EARLY
AFTERNOON.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$

TXZ172-173-189>192-204>207-218>224-228-071130-
/O.CON.KEWX.FW.W.0027.060407T1500Z-060408T0000Z/
BURNET-WILLIAMSON-KENDALL-BLANCO-HAYS-TRAVIS-MEDINA-BEXAR-COMAL-
GUADALUPE-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-
DIMMIT-
1021 PM CDT THU APR 6 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT
FRIDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT FRIDAY
AS THE DRY WEST AND NORTHWEST WINDS WILL INCREASE AND HUMIDITIES
DROP RAPIDLY BY LATE FRIDAY MORNING AND EARLY AFTERNOON.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$
000 
WWUS84 KEWX 071110
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
605 AM CDT FRI APR 7 2006

...RED FLAG WARNING IS IN EFFECT FROM 10 AM TO 7 PM CDT TODAY FOR 
MOST OF SOUTH CENTRAL TEXAS DUE TO VERY LOW RELATIVE HUMIDITIES AND 
BREEZY WINDS... 

...FIRE WEATHER WATCH IS IN EFFECT FROM NOON TO 7 PM CDT
SATURDAY...

.A DRYLINE WAS PUSHING SOUTHEAST INTO SOUTH CENTRAL TEXAS...WITH
LOW RELATIVE HUMIDITIES BEHIND IT. WINDS HAVE DECREASED...BUT
THIS DRY AIR IS FORECAST TO PUSH EAST ACROSS ALL OF SOUTH CENTRAL
TEXAS TODAY. VERY LOW RELATIVE HUMIDITIES AND BREEZY WINDS CAN BE
EXPECTED ACROSS THE WESTERN HALF BY 10 AM AND THEN ACROSS THE
EASTERN HALF AROUND AND AFTER NOON.  BREEZY NORTH WINDS AND
DRY CONDITIONS ARE EXPECTED FROM NOON TO 7 PM SATURDAY.

TXZ171>173-183>192-202>207-217>224-228-071930-
/O.NEW.KEWX.FW.A.0021.060408T1700Z-060409T0000Z/
/O.CON.KEWX.FW.W.0027.060407T1500Z-060408T0000Z/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-KINNEY-UVALDE-MEDINA-BEXAR-
COMAL-GUADALUPE-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-
GONZALES-DE WITT-DIMMIT-
605 AM CDT FRI APR 7 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM CDT THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM NOON TO 7 PM CDT
SATURDAY. 

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS
MORNING TO 7 PM CDT THIS EVENING.  DRY WEST AND NORTHWEST WINDS
WILL INCREASE AND HUMIDITIES DROP RAPIDLY BY LATE THIS MORNING AND
EARLY AFTERNOON.  RELATIVE HUMIDITES WILL FALL TO BETWEEN
10 AND 25 PERCENT.

BREEZY NORTH WINDS ARE EXPECTED SATURDAY IN WAKE OF A COLD
FRONT...ALONG WITH CONTINUED DRY CONDITIONS. RELATIVE HUMIDITIES
WILL FALL TO BETWEEN 15 AND 30 PERCENT IN THE AFTERNOON. 

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

A FIRE WEATHER WATCH MEANS WEATHER CONDITIONS ARE EXPECTED TO
PROMOTE FIRES THAT WILL BE DIFFICULT TO CONTROL ACROSS THE WATCH
AREA. A FIRE WEATHER WATCH IS COMPLETELY SEPARATE FROM A LOCAL
BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS.

$$
000 
WWUS84 KEWX 071158
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
658 AM CDT FRI APR 7 2006

...RED FLAG WARNING IS IN EFFECT FROM 10 AM TO 7 PM CDT TODAY FOR
MOST OF SOUTH CENTRAL TEXAS DUE TO VERY LOW RELATIVE HUMIDITIES
AND BREEZY WINDS...

...FIRE WEATHER WATCH IS IN EFFECT FROM NOON TO 7 PM CDT
SATURDAY...

.A DRYLINE WAS PUSHING SOUTHEAST OVER SOUTH CENTRAL TEXAS...
WITH LOW RELATIVE HUMIDITIES BEHIND IT.  THIS DRY AIR IS FORECAST
TO PUSH EAST ACROSS ALL OF SOUTH CENTRAL TEXAS TODAY. VERY LOW
RELATIVE HUMIDITIES AND BREEZY WINDS CAN BE EXPECTED ACROSS THE
WESTERN HALF BY 10 AM AND THEN ACROSS THE EASTERN HALF AROUND AND
AFTER NOON. BREEZY NORTH WINDS AND DRY CONDITIONS ARE EXPECTED
FROM NOON TO 7 PM SATURDAY.

TXZ193-208-072000-
/O.EXA.KEWX.FW.W.0027.060407T1500Z-060408T0000Z/
/O.EXA.KEWX.FW.A.0021.060408T1700Z-060409T0000Z/
BASTROP-CALDWELL-
658 AM CDT FRI APR 7 2006

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM CDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED.
THIS FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING. 

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM CDT THIS EVENING.  DRY WEST AND NORTHWEST WINDS WILL
INCREASE AND HUMIDITIES DROP RAPIDLY BY LATE THIS MORNING AND
EARLY AFTERNOON.  RELATIVE HUMIDITES WILL FALL TO BETWEEN 10 AND
25 PERCENT.

BREEZY NORTH WINDS ARE EXPECTED SATURDAY IN WAKE OF A COLD
FRONT...ALONG WITH CONTINUED DRY CONDITIONS. RELATIVE HUMIDITIES
WILL FALL TO BETWEEN 15 AND 30 PERCENT IN THE AFTERNOON.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

A FIRE WEATHER WATCH MEANS WEATHER CONDITIONS ARE EXPECTED TO
PROMOTE FIRES THAT WILL BE DIFFICULT TO CONTROL ACROSS THE WATCH
AREA. A FIRE WEATHER WATCH IS COMPLETELY SEPARATE FROM A LOCAL
BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS.

$$

TXZ171>173-183>192-202>207-217>224-228-072000-
/O.CON.KEWX.FW.W.0027.060407T1500Z-060408T0000Z/
/O.CON.KEWX.FW.A.0021.060408T1700Z-060409T0000Z/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-KINNEY-UVALDE-MEDINA-BEXAR-
COMAL-GUADALUPE-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-
GONZALES-DE WITT-DIMMIT-
658 AM CDT FRI APR 7 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM CDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT
FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING. 

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM CDT THIS EVENING.  DRY WEST AND NORTHWEST WINDS WILL
INCREASE AND HUMIDITIES DROP RAPIDLY BY LATE THIS MORNING AND
EARLY AFTERNOON.  RELATIVE HUMIDITES WILL FALL TO BETWEEN 10 AND
25 PERCENT.

BREEZY NORTH WINDS ARE EXPECTED SATURDAY IN WAKE OF A COLD
FRONT...ALONG WITH CONTINUED DRY CONDITIONS. RELATIVE HUMIDITIES
WILL FALL TO BETWEEN 15 AND 30 PERCENT IN THE AFTERNOON.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

A FIRE WEATHER WATCH MEANS WEATHER CONDITIONS ARE EXPECTED TO
PROMOTE FIRES THAT WILL BE DIFFICULT TO CONTROL ACROSS THE WATCH
AREA. A FIRE WEATHER WATCH IS COMPLETELY SEPARATE FROM A LOCAL
BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS.

$$

TXZ194-209-225-072000-
/O.EXA.KEWX.FW.A.0021.060408T1700Z-060409T0000Z/
LEE-FAYETTE-LAVACA-
658 AM CDT FRI APR 7 2006

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING. 

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM CDT THIS EVENING.  DRY WEST AND NORTHWEST WINDS WILL
INCREASE AND HUMIDITIES DROP RAPIDLY BY LATE THIS MORNING AND
EARLY AFTERNOON.  RELATIVE HUMIDITES WILL FALL TO BETWEEN 10 AND
25 PERCENT.

BREEZY NORTH WINDS ARE EXPECTED SATURDAY IN WAKE OF A COLD
FRONT...ALONG WITH CONTINUED DRY CONDITIONS. RELATIVE HUMIDITIES
WILL FALL TO BETWEEN 15 AND 30 PERCENT IN THE AFTERNOON.

A FIRE WEATHER WATCH MEANS WEATHER CONDITIONS ARE EXPECTED TO
PROMOTE FIRES THAT WILL BE DIFFICULT TO CONTROL ACROSS THE WATCH
AREA. A FIRE WEATHER WATCH IS COMPLETELY SEPARATE FROM A LOCAL
BURN BAN WHICH IS ISSUED BY LOCAL OFFICIALS.

$$
000 
WWUS84 KEWX 072026
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
326 PM CDT FRI APR 7 2006

...RED FLAG WARNING IS IN EFFECT UNTIL 1 PM CDT SATURDAY FOR MOST
OF SOUTH CENTRAL TEXAS DUE TO VERY LOW RELATIVE HUMIDITIES AND
BREEZY CONDITIONS...

.A DRYLINE IS PUSHING EAST ACROSS SOUTH CENTRAL TEXAS...WITH
BREEZY CONDITIONS AND EXTREMELY LOW RELATIVE HUMIDITIES BEHIND IT.
WINDS ARE NOT EXPECTED TO DECREASE MUCH THIS EVENING...AND WILL 
ACTUALLY INCREASE OUT OF THE NORTH AROUND MIDNIGHT WHEN A COLD
FRONT PUSHES THROUGH. BREEZY CONDITIONS...AND SLIGHTLY HIGHER
RELATIVE HUMIDITIES WILL THEN PERSIST INTO SATURDAY AFTERNOON.

TXZ193-208-072130-
/O.CAN.KEWX.FW.W.0027.000000T0000Z-060408T0000Z/
/O.CAN.KEWX.FW.A.0021.060408T1700Z-060409T0000Z/
BASTROP-CALDWELL-
326 PM CDT FRI APR 7 2006

...RED FLAG WARNING IS CANCELLED...
...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS CANCELLED
THE RED FLAG WARNING AND THE FIRE WEATHER WATCH DUE TO GREEN-UP 
IN BASTROP AND CALDWELL COUNTIES. 

$$

TXZ194-209-225-072130-
/O.CAN.KEWX.FW.A.0021.060408T1700Z-060409T0000Z/
LEE-FAYETTE-LAVACA-
326 PM CDT FRI APR 7 2006

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS CANCELLED
THE FIRE WEATHER WATCH DUE TO GREEN-UP IN LEE...FAYETTE AND LAVACA
COUNTIES. 

$$

TXZ171>173-183>192-202>207-217>224-228-081200-
/O.UPG.KEWX.FW.A.0021.060408T1700Z-060409T0000Z/
/O.EXT.KEWX.FW.W.0027.000000T0000Z-060408T1800Z/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-KINNEY-UVALDE-MEDINA-BEXAR-
COMAL-GUADALUPE-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-
GONZALES-DE WITT-DIMMIT-
326 PM CDT FRI APR 7 2006

...RED FLAG WARNING NOW IN EFFECT UNTIL 1 PM CDT SATURDAY...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 1 PM CDT SATURDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$
000 
WWUS84 KEWX 081049
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
549 AM CDT SAT APR 8 2006

...RED FLAG WARNING IS IN EFFECT UNTIL 4 PM CDT TODAY FOR MOST OF
SOUTH CENTRAL TEXAS DUE TO VERY LOW RELATIVE HUMIDITIES AND BREEZY
CONDITIONS...

.BREEZY CONDITIONS THROUGH 4 PM...AND EXTREMELY LOW RELATIVE
HUMIDITIES WILL CONTINUE. WINDS ARE FORECAST TO DECREASE 
IN THE LATE AFTERNOON TODAY. 

TXZ171>173-183>192-202>207-217>224-228-081900-
/O.EXT.KEWX.FW.W.0027.000000T0000Z-060408T2100Z/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-KINNEY-UVALDE-MEDINA-BEXAR-
COMAL-GUADALUPE-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-
GONZALES-DE WITT-DIMMIT-
549 AM CDT SAT APR 8 2006

...RED FLAG WARNING NOW IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

BREEZY CONDITIONS ARE EXPECTED THROUGH 4 PM...WITH RELATIVE
HUMIDITY FALLING TO BETWEEN 15 AND 25 PERCENT.  WINDS ARE
FORECAST TO DIMINISH AFTER 4 PM TODAY. 

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES
THAT ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA. A RED FLAG
WARNING IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS
ISSUED BY LOCAL OFFICIALS.

$$
000 
WWUS84 KEWX 082020
RFWEWX

RED FLAG WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
320 PM CDT SAT APR 8 2006

...RED FLAG WARNING CANCELLED FOR SOUTH CENTRAL TEXAS...

.AFTERNOON 20 FOOT WINDS HAVE FALLEN BELOW 15 MPH ACROSS SOUTH
CENTRAL TEXAS...AND MOST AREAS ARE EXPERIENCING RELATIVE HUMIDITY
LEVELS NEAR OR ABOVE 25 PERCENT. WIND SPEEDS WILL CONTINUE TO FALL
LATE THIS AFTERNOON...BUT DRY AIR WILL REMAIN IN PLACE THROUGH 
TONIGHT.

TXZ171>173-183>192-202>207-217>224-228-082130-
/O.CAN.KEWX.FW.W.0027.000000T0000Z-060408T2100Z/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-KINNEY-UVALDE-MEDINA-BEXAR-
COMAL-GUADALUPE-MAVERICK-ZAVALA-FRIO-ATASCOSA-WILSON-KARNES-
GONZALES-DE WITT-DIMMIT-
320 PM CDT SAT APR 8 2006

...RED FLAG WARNING IS CANCELLED FOR SOUTH CENTRAL TEXAS...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS CANCELLED
THE RED FLAG WARNING. AFTERNOON RELATIVE HUMIDITY LEVELS WILL
REMAIN DRY ENOUGH TO SUPPORT FAVORABLE BURNING CONDITIONS.
HOWEVER...WIND SPEEDS HAVE FALLEN BELOW RED FLAG CRITERIA...AND
WILL REMAIN LIGHT THROUGH TONIGHT. THUS THE RED FLAG WARNING HAS
BEEN CANCELED.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Apr 6, 12:56 PM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Apr 6, 12:56 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1256 PM CDT THU APR 6 2006

.AVIATION...
A FEW SHOWERS WILL BE FORMING IN THE AUS METRO AREA FOR THE NEXT
HOUR OR TWO, THEN FORMING INTO THUNDERSTORMS AS THEY MOVE FARTHER
AWAY INTO EAST CENTRAL TEXAS. DRY AIR WILL CONTINUE TO MIX INTO
LOW LEVELS OF THE ATMOSPHERE THIS AFTERNOON TO ERODE LOW LEVEL
CLOUD COVER AND REMOVE ALL CHANCES FOR RAIN BY LATE AFTERNOON. A
FEW CLOUDS COULD REFORM LATE TONIGHT AS WINDS DECOUPLE A BIT, BUT
MOSTLY CLEAR SKIES SHOULD PREVAIL. UPPER TROUGH WILL MIX GUSTY
WEST WINDS INTO THE AREA AFTER SUNRISE FRIDAY WITH CONTINUED CLEAR
SKIES.

&&

.PREV DISCUSSION... (ISSUED 930 AM CDT THU APR 6 2006)

UPDATE...
UPDATED 1ST PERIOD FORECAST TO ADD A SLIGHT CHANCE FOR SHOWERS AND
THUNDERSTORMS TO THIS MORNING BASED ON LATEST RADAR. ALSO
INCREASED WINDS BY 1-3KTS OUT WEST THIS AFTERNOON...WHERE
EFFICIENT MIXING WILL ALLOW FOR SUSTAINED WIND SPEEDS UP TO 20KTS.

NEW SUITE OF PRODUCTS OUT SHORTLY.

PREV DISCUSSION... (ISSUED 301 AM CDT THU APR 6 2006)

DISCUSSION...
UPPER LEVEL LOW LOCATED OVER THE INTERMOUNTAIN WEST WILL MOVE
EASTWARD TODAY. THIS SYSTEM WILL MOVE INTO THE CENTRAL PLAINS
TONIGHT AND INTO THE MIDDLE MISSISSIPPI VALLEY ON FRIDAY NIGHT.
SFC LOW OVER WESTERN NEBRASKA WILL DEEPEN AND MOVE EASTWARD IN
RESPONSE TO THE APPROACHING UPPER LEVEL SYSTEM. THIS WILL FORCE
THE DRY-LINE...CURRENTLY LOCATED FROM CHILDRESS TO FORT
STOCKTON...EASTWARD INTO THE CWFA THIS AFTERNOON. ISOLATED TSTMS
WILL BE POSSIBLE LATE IN THE AFTERNOON DURING MAX HEATING NORTH
AND EAST OF A LINE FROM LAMPASAS TO SAN ANTONIO AND LA GRANGE.

AFTERNOON TEMPERATURES WILL SOAR INTO THE 90S ONCE AGAIN DUE TO
THE LOWER DEWPOINTS AND ASSOCIATED WEST TO SOUTHWEST WINDS IN THE
BOUNDARY LAYER. 90 DEGREE TEMPERATURES WILL CONTINUE FRIDAY
AFTERNOON AS BOUNDARY LAYER WINDS CONTINUE FROM THE WEST.

THE UPPER TROF WILL DRAG A COLD FRONT ACROSS THE CWFA FRIDAY NIGHT.
THE AIRMASS WILL BE DRY...RESULTING IN COOL MORNINGS AND WARM
AFTERNOONS FOR THE WEEKEND. GOOD WEATHER FOR OUTDOOR ACTIVITIES.

THE FIRST HALF OF NEXT WEEK LOOKS TO BE WARM AND DRY AS RIDGING
ALOFT BUILDS OVER TEXAS ONCE AGAIN. THE UPPER RIDGE BREAKS DOWN
TOWARDS THE END OF NEXT WEEK...BRINGING THE POSSIBILITY OF
ISOLATED TO SCATTERED PCPN BY NEXT WEEKEND.

A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON WEST OF A LINE FROM
LLANO TO MEDINA AND NORMANDY. RELATIVE HUMIDITIES WILL FALL BELOW
25 PERCENT WITH THE PASSAGE OF THE DRY-LINE. AFTERNOON TEMPERATURES
WILL BE IN THE 90S WITH WIND SPEEDS AROUND 15 MPH.

A FIRE WEATHER WATCH CONTINUES ON FRIDAY FOR ALL OF SOUTH CENTRAL
TEXAS. RELATIVE HUMIDITIES ARE EXPECTED TO FALL BELOW 20 PERCENT
IN THE AFTERNOON. ABOVE NORMAL TEMPERATURES WILL OCCUR IN THE
AFTERNOON ONCE AGAIN WITH WIND SPEEDS OF 15 TO 20 MPH.

EWX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 7 PM THURSDAY FOR THE FOLLOWING COUNTIES:
BANDERA... EDWARDS... GILLESPIE... KERR... KINNEY... LLANO...
MAVERICK... REAL... UVALDE... AND VAL VERDE.

FIRE WEATHER WATCH FROM 10 AM FRIDAY TO 7 PM FRIDAY FOR THE
FOLLOWING COUNTIES: ATASCOSA... BANDERA... BASTROP... BEXAR...
BLANCO... BURNET... CALDWELL... COMAL... DE WITT... DIMMIT...
EDWARDS... FAYETTE... FRIO... GILLESPIE... GONZALES... GUADALUPE...
HAYS... KARNES... KENDALL... KERR... KINNEY... LAVACA... LEE...
LLANO... MAVERICK... MEDINA... REAL... TRAVIS... UVALDE... VAL
VERDE... WILLIAMSON... WILSON... AND ZAVALA.

&&

11/18
Hazardous weather outlook, Apr 6, 5:55 AM CDT, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
555 AM CDT THU APR 6 2006

TXZ171>173-183>194-202>209-217>225-228-071100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
555 AM CDT THU APR 6 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A RED FLAG WARNING FOR THE WEST PART OF SOUTH CENTRAL
TEXAS FROM 11 AM TO 7 PM CDT TODAY FOR BREEZY AND DRY WEST AND
NORTHWEST WINDS...AND RELATIVE HUMIDITY FALLING TO 15 TO 25
PERCENT. THE RED FLAG WARNING COVERS THE FOLLOWING COUNTIES.

LLANO...VAL VERDE...EDWARDS...REAL...KERR...BANDERA...
GILLESPIE...KINNEY...UVALDE...AND MAVERICK.

A RED FLAG WARNING MEANS WEATHER CONDITIONS WILL PROMOTE FIRES THAT
ARE DIFFICULT TO CONTROL ACROSS THE WARNED AREA.  A RED FLAG WARNING
IS COMPLETELY SEPARATE FROM A LOCAL BURN BAN WHICH IS ISSUED BY
LOCAL OFFICIALS.

THERE IS A SLIGHT CHANCE OF SHOWERS OR THUNDERSTORMS OVER THE
NORTHEAST PART OF SOUTH CENTRAL TEXAS THIS AFTERNOON AND
EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FIRE WEATHER WATCH IS IN EFFECT FRIDAY FROM 10 AM TO 7 PM CDT
FOR ALL OF SOUTH CENTRAL TEXAS. ON FRIDAY...VERY DRY AND WARM
CONDITIONS ARE EXPECTED...WITH WEST AND NORTHWEST WINDS 15 TO 25
MPH AND RELATIVE HUMIDITIES FALLING TO BETWEEN 10 AND 25 PERCENT.
A FIRE WEATHER WATCH MEANS WEATHER CONDITIONS ARE EXPECTED TO
PROMOTE FIRES THAT WILL BE DIFFICULT TO CONTROL ACROSS THE WATCH
AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 6:33 PM CDTSevere Thunderstorm WarningEWXBurnet42 min

Nearby

Red Flag Warnings in Texas, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.